MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys hcg+b reagent lot number and expiration date were not provided.The customer reported that the qc data prior to the event was passing.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hcg+b result from the cobas e 801 analytical unit for one patient.The initial result was <0.200 iu/ml, and the repeat result was 8748 iu/ml.The initial result was questioned by the doctor because it was low and did not match the patient's history.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.A field service engineer (fse) performed an instrument check, which passed.The fse determined that the instrument is running according to specifications.The investigation determined that a general reagent or analyzer problem was not present because the qc prior to the event was within ranges.The investigation was unable to determine a direct root cause, as no product issue was found.

Brand Name
ELECSYS HCG+SS TEST SYSTEM
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23584597
Report Number1823260-2025-04686
Device Sequence Number9305569
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number824128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale